MathSciNet Relay Station
MathSciNet bibliographic data
MR1301033 33C45 (42C05)
Kim, Deok H.; Kwon, Kil H. On a conjecture by Karlin and Szegő. Proc. Amer. Math. Soc. 124 (1996), no. 1, 227–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement